# SDR CALA2014080691742

- Difficulty date: August 5, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 73,507 hours, 27,509 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENT AT STATION 1620 & STRINGER 19 RT.  REMOVED DAMAGED AREA, PERFORMED HFEC & INSTALLED REPAIR DOUBLERS IAW ECRA 5330-04278.
